Publications from WU Math Dept., April 2017

  • Gualtieri M, Li SH, Pelayo A, Ratiu TS. 2017. The tropical momentum map: a classification of toric log symplectic manifolds. Mathematische Annalen 367(3-4):1217-1258.
  • Krauss MJ, Sowles SJ, Sehi A, Spitznagel EL, Berg CJ, Bierut LJ, Cavazos-Rehg PA. 2017. Marijuana advertising exposure among current marijuana users in the U.S. Drug Alcohol Depend 174:192-200. PubMed abstract & fulltext for subscribers.
  • Pan XY. 2017. 2-Cycles on higher Fano hypersurfaces. Mathematische Annalen 367(3-4):1791-1818.
  • Rocks B. 2017. On the incompatibility of diophantine equations arising from the Strong Factorial Conjecture. J Algebra 478:341-352.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819